# SDR MASA200800237

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 13,673 hours, 9,353 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 00582
- Condition: Malfunctioned
- Location: Cabin
- Part time: 11,356 hours, 7,664 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7387 CHS-ORD, RECIRCULATION FAN FAULT STATUS MESSAGE AND LAST ROW ELECTRICAL SMELL.  REPLACED RECIRCULATION FAN.
